# SDR AU960034

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Condition: Activated
- Location: Emergency Equip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT ACTIVATED 4 HOURS AFTER LAST FLIGHT - NO INDICATION EVIDENT  ON REMOTE SWITCH - THE UNIT WAS TURNED OFF AS PER INSTRUCTIONS BUT STILL CONTINUED TO TRANSMIT - THE UNIT WAS THEN TURNED OFF BYDISCONNECTING THE BATTERY
